# SDR AALA2009012700382

- Difficulty date: January 27, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Worn
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - PATH LIGHT AT SEAT 27D INOPERATIVE.  REPLACED CONNECTOR FOR PATH LIGHT AT SEAT 27D.
